# SDR UALA2008111306318

- Difficulty date: October 30, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,182 hours, 8,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Unreliable
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS "FLAPS DRIVE" WITH INBOARD T/E FLAP ASYMMETRY CMC FAULT.  FOUND LT INBOARD INDICATION WAS 2.0 DEGREES WHILE OTHER FLAP INDICATIONS WERE 0.0 DEGREES.  ON ARRIVAL WHILE LOWERING FLAPS THE INDICATION BECAME BLANK.  REPLACED LT INBOARD RT VDT TRANSMITTER.  OPS CHECKED NORMAL.
